# SDR COZA20130117020

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,517 hours, 16,295 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429352
- Part serial: 1454
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED "AUTO BRAKE DISARM" LIGHT CAME ON IMMEDIATELY AFTER TOUCHDOWN.  A BITE CHECK WAS PERFORMED ON THE ANTI-SKID/AUTO-BRAKE CONTROL UNIT (AACU).  ACTIVE MAINTENANCE MESSAGE "BOX A/B" WAS DISPLAYED.  FOLLOWING THE STEPS IN THE FIM, THIS MESSAGE INDICATES AN AUTOBRAKE CARD FAILURE AND A REPLACEMENT OF THE AACU.  REPLACED AACU P/N 42-935-2.  PERFORMED THE BITE TEST AND NO MAINTENANCE MESSAGES APPEARED.
